MathSciNet Relay Station
MathSciNet bibliographic data
MR1722276 60H05 (60J65)
Khoshnevisan, Davar; Lewis, Thomas M. Stochastic calculus for Brownian motion on a Brownian fracture. Ann. Appl. Probab. 9 (1999), no. 3, 629–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement